Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for swollen eye

Answered by
Dr.
Dr. Pradeep Kumar

Pediatrician, Cardiology

Practicing since :2006

Answered : 1946 Questions

default
Posted on Thu, 29 Oct 2015 in Vision and Eye Disorders
Question: MY SON IS 2 AND HALF AND HE HAS WOKEN UP TODAY WITH A SWOLLEN EYE. HE DID HAVE A SMALL AMOUNT OF CREAMY YELLOWISH DISCHARGE ON THE EYE HOWEVER 4 HOURS LATER THERE HAS BEEN NO MORE. HE DID SLEEP ON A NEW PLUSH TOY WE BROUGHT HIM YESTERDAY. WHAT COULD THIS BE? IT IS NOT RED AND IS DOES NOT SEEM BOTHERED BY IT.
doctor
Answered by Dr. Pradeep Kumar 1 hour later
Brief Answer:
Most likely infection of eye (blepharitis)

Detailed Answer:
Hello

Thanks for the query

I can understand your concern.I have seen the image.There is swelling of left eye especially below the lower eye lid with some inflammation of lower eye lid(blepharitis).
Presence of discharge also goes in favour of blepharitis.
I would suggest you to put some antibiotic drop like azithromycin three to four times a day for 5-7 days.
Clean the eye after proper hand wash with help of soaked sterile cotton swab from inside out.
Do this once then through the swab (don't use it again).Do it three to four times each 4-5 times a day.

If redness or swelling increases rapidly consult an ophthalmologist for clinical evaluation and management accordingly.

I hope this helps.
Please let me know if you have any more query.
Wishing for your child's speedy recovery.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Azithromycin

doctor1 MD

I have been suffering form urinary tract infection symptoms since August 2010, following sex after a long period of abstinence (I am female). My doctor prescribed Urizone and Ciprobay, then Flagyl and Macrodante. Nothing helped. He took a pap smear and swab from the urinary tract and ureaplasma and mycoplasma were found. He treated me with Azithromycin, Zithromax, Doxycycline - still no improvement. Symptoms are still present. Should I see a urologist? Is it possible that the urinary tract got injured during sex and that that is causing symptoms of frequent urination, burning. Each time after sex, the symptoms are worse. I don t know how to get rid of these symptoms.

doctor1 MD

Hello I have been having ammoniated loose stools with bouts of nausea, and intestinal discomfort. I had been dx with mild erosive esophagitis approx 2 years ago. I have been non compliant in taking my antacids. Howver approximately 3 week ago I had a strong acid refux burn in upper gi, accompanied with intestinal discomfort and loose foul ammoniated smelling stools. I have not been on atbs for greater than 2 months. I had been on antibiotics in the past for tx of lyme disease interchanging between amoxicillin, azithromycin, and doxycycline. I have had this in the past and has been successfully treated with ciproflaxin...however this time I have not been on antibiotics, only resveratrol and tumeric. So I am wondering what could be causing these ammoniated loose stools. I have discontinued resveratrol and tumeric for now and am only taking a probiotic and prilosec 20mg for the past week. Reflux has since subsided, intestinal discomfort has subsided somewhat, but I am still have loose ammoniated stools. My blood wbc count is 12,000 and is the only abnormal blood count at this time... liver function, kidney function, wnl

doctor1 MD

Hi, i am47yrs old; 1:67 mtrs tal lweigh 105kg and a smoker,I suffer from acute rhinitis have brownish phlegm:Ihave been on azithromycin twice. but i still cogh up the phlegm I have alsobeen on a nasal spray that is giving me oral thrush. plse help..

doctor1 MD

respected doctor, my kid is suffering from cold, cough and fever from 14.1.2011 on wards. from that time onwards we are giving cetirizine suryp, indclave-bid syrup. from 2 days onwards red rashes are raised on the face and body. kid was suffering from continuous cough also. yesterday blood test was done. ESR 1st hour 40 recorded. remaining tests are normal. today doctor suggested to give 4ml azithromycin oral suspension 40mg and 2ml and 2ml will give remaining days. please suggest me what are the steps we will take to relief my kid from this adverse illhealth. awaiting yours reply

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes in alternative treatments . The reason I had the tooth pulled was because I had an infection in the...